# SDR DALA2019041542427

- Difficulty date: April 13, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 53,095 hours, 36,435 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER/RH FWD FACE AT DOOR JAMB VENTRAL DOOR.  CORROSION LEVEL2, LOWER/RH FWD FACE AT VENTRAL DOOR JAMB WAS REPAIRED PER ETI-17-19-052 REV. 3 AND ER/A 577238-14 REV. ORIGINAL.
